| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asdvf017 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (asdvf017) have been reported from the same facility.
Event or Problem Description
It was reported "patient was reported approximately 2 weeks ago patient was accessed and went home on a 5 fu pump.The patient called the physician shortly after being accessed to report that there was leaking.".